Relativistic solutions for double ring-shaped oscillator potential via asymptotic iteration method


YAŞUK F. , DURMUŞ A.

PHYSICA SCRIPTA, vol.77, no.1, 2008 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 77 Issue: 1
  • Publication Date: 2008
  • Doi Number: 10.1088/0031-8949/77/01/015005
  • Title of Journal : PHYSICA SCRIPTA

Abstract

The three dimensional Klein-Gordon equation is solved with a double ring-shaped oscillator for the case of the equal vector and scalar potential, V(r,theta) = 1/2kr(2) + b/r(2) sin(2) theta + a/r(2) cos(2) theta, by using the asymptotic iteration method which is very efficient, systematic and practical. The bound states energy eigenvalues and corresponding eigenfunctions are presented for a particle bound in a potential of a double ring-shaped oscillator.